# SDR VNAA202004069993

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 39,706 hours, 29,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS.333 BETWEEN STGR26R AND STGR 26L IS CORRODED.
